# SDR SIMA20141228013

- Difficulty date: December 28, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 28,103 hours, 24,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 FLOOR PROXIMITY LIGHT WIRES BROKEN CONNECTORS.  REPAIRED NR 3 FLOOR PROXIMITY LIGHT WIRES IAW SWPM 20-00-03 PAGE 65.
